# SDR KBM2005F00012

- Difficulty date: December 9, 2004
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Aircraft time: 9,460 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 5040017901
- Part serial: 2114
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE PARTS INSIDE, HORIZON GYRO, REMOVED AND REPLACED. (K)
